# SDR X7P2008F00000

- Difficulty date: April 25, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N41VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600626
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 271010101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS EXPERIENCED "OFF" FLAGGING OF AIRSPEED AND ALTITUDE ON STANDBY FLIGHT DISPLAY THREE TIMES IN THE LAST 7 MONTHS.  STANDBY AIR DATA UNIT HAS BEEN REPLACED WITH AN OVERHAULED UNIT EACH TIME, WHICH HAS RECTIFIED THE ISSUE. (K)
